# SDR QXEA2016051100301

- Difficulty date: May 5, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N415QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4081
- Aircraft time: 30,844 hours, 31,927 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85338215101
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NR 16 OTBD SPLICE.  FOUND WITH OVERSIZE HOLES.  LOCATED AND DRILLED A NEW SEAT TRACK SPLICE, IAW SRM 51-40-07.
